Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: J. A. Shohat and J. D. Tamarkin
Title: The problem of moments
Additional book information: Mathematical Surveys, vol. 1. New York, American Mathematical Society, 1943. 140 pp. $2.25.

Review Information:

Reviewer: D. V. Widder
Journal: Bull. Amer. Math. Soc. 51 (1945), 860-863
DOI: https://doi.org/10.1090/S0002-9904-1945-08459-6